Dimensional Dual Hyperovals and APN Functions with Translation Groups

Coauthor Ulrich Dempwolff.

Journal of Algebraic Combinatorics, 39, No. 2 (2014), 457-496.



In this paper we develop a theory of translation groups for dimensional dual hyperovals and APN functions. It will be seen that both theories can be treated, to a large degree, simultaneously. For small ambient spaces it will be shown that the translation groups are normal in the automorphism group of the respective geometric object. For large ambient spaces there may be more than one translation group. We will determine the structure of the normal closure of the translation groups in the automorphism group and we will exhibit examples which in fact do admit more than one translation group.

Download the preprint as pdf

| home | List of publications |